



AGENDA Immigrant and Refugee Commission December 7th, 2021 Online Zoom Meeting Facilitators: Gina and Shelani

Time	Duration	Subject	Presenter
6:00 – 6:15pm	15 mins	Welcome and ice breaker	Maria
6:15- 6:20pm	5 mins	Approval of Minutes (November)	All
6:20- 6:30pm	10 mins	OIRA Report and community announcements	All
6:30– 6:40pm	10 mins	Budget Discussion	All
6:40 – 7:00pm	20 mins	Retreat Planning	All
7:00	-	Adjourn	